CSpace

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Convergence and quasi-optimality of an adaptive finite element method for elliptic Robin boundary control problem 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2019, 卷号: 356, 页码: 1-21
Authors:  Shen, Yue;  Yan, Ningning;  Zhou, Zhaojie
Favorite  |  View/Download:106/0  |  Submit date:2020/01/10
Elliptic optimal control problem  Robin boundary control  Adaptive finite element method  Convergence and quasi-optimality